MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551RNAL
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 09/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Unit received unable to perform the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery due to complete broken reservoir tube lip and missing reservoir tube o-ring noted.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.
 
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was 360 mg/dl at the time of the incident and there was blood on site.Customer states that damage occurred due to crack on reservoir lip ring but he did not drop the insulin pump.Customer also states that reservoir was able to lock in place when inserted into insulin pump.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9173895
Report Number2032227-2019-100933
Device Sequence Number16835062
Product Code OZO
UDI-Device Identifier00643169507937
UDI-Public(01)00643169507937
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551RNAL
Device Catalogue NumberMMT-551RNAL
Device Lot NumberA3551RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight58